# SDR SWIA200819543

- Difficulty date: April 22, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 13,838 hours, 12,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6672 - AFT CEILING LEVEL EMERGENCY FLOOD LIGHT IS NOT SECURE.  RESECURED AFT CEILING EMERGENCY FLOOD LIGHT COVER.
